# SDR A6WA2018040645756

- Difficulty date: March 29, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 35,018 hours, 33,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3111358
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP CRACKED, INBD OF RBL 9 , AFT OF FRAME BS 280.     REPLACED THE ANGLE IAW REO 601R-53-11-136, REV-A.
